# SDR FDEA200910283717

- Difficulty date: October 28, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1570-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UPPER AND LWR SURFACE CORRODED LBL 24 BS 1570-1640.  REMOVED SEAT TRACK PER SRM 51-40-02 ,FABED NEW TRACK, P/N. BAC1520-792 BATCH 1544829 PER SRM 53-60-52 LOCATED END DRILLED AND INSTALLED IAW SRM 51-40-02 AND 51-20-05, THIS IS A MAJOR "A" REAPAIR NO FOLOW-UP INAPECTIONS REQUIRED.
